# SDR DXTA2025050403348

- Difficulty date: May 4, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N795QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20641
- Aircraft time: 8,650 hours, 5,104 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DOOR FRAME: WHEN OPENING THE MAIN CABIN DOOR THERE WAS A POPOING NOISE AND THE DOOR WAS EXTREMELY DIFFICULT TO OPEN. CORRECTIVE ACTION: BEGAN TROUBLESHOOTING. POWERED UP AIRCRAFT AND PERFORMED OPS CHECKS OF MED MULTIPLE TIMES WITH NO DEFECTS. GAINED ACCESSS TO DOOR MECHANISM. ACTUATED INNER AND OUTER HANDLE AND INSPECTED FOR ANY SIGNS OF BINDING WITH NO FAULTS NOTED. PERFORMED A GVI OF MECHANISM FOR ANY SIGNS OF LOOSE HARDWARE WITH NO DEFECTS NOTED. CONTINUED BY PERFORMING GVI OF MED STOPS AND FOUND THE AFT SECOND FROM THE BOTTOM DOOR STOP WITH TWO GOUGES. ALSO FOUND THE STOPS IN THE AIRFRAME SIDE WORN. THE WORSE ONE IS AT .03 INCHES IN DEPTH. SENT PICTURES TO MCC FOR REVIEW. WAITING FOR ENGINEERING. WORK IAW CL-350 MM 52-11-00. REVIEWED PREVIOUS TECH PASSDOWN AND REVIEWED CRC RECOMMENDATIONS. THE STOPS ARE ALLOWED TO HAVE GAUGES AS LONG AS THEIRS NOT CRACKS OR CORROSION PRESENT. NO CRACKS NOR CORROSION NOTED. ALSO COMPARED IT TO ANOTHER CL350 PRESENT AND DOWN FOR MX. AND IT SHOWS SAME WARE AND TEAR FROM NORMAL OPERATION. PERFORMED MULTIOPLE DOOR OPS/CK'S INCLUDING W/ APU BLEED AND AFTER PRESSURIZAING THE CABIN. ALLOWED PRESSURE TO DROP TO 0.0 PSI AND OPERATED MED DOOR. NO SHIFT WAS NOTED. BOTH AFT AND FWD PORTIONS OF THE SHOW SAME GAP BETWEEN STOPS AND TRACK. ACCESSED AIRSTAIRS AND ALL MECHANISM WORKING AS ADVERTISED. NO BINDING NOTED. NO DEFECTS NOTED. RELAYED MESSAGE OVER TO MCC AND THEY AGREE TO SIGN OFF. ALL WORK DONE IAW CL350 MM 53Â·20Â·00. 52-11-00. OK TO CONTINUE.
